Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 8, Pages 64–74 (Mi ivm9028)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure of dendrites admitting an existence of arc horseshoe

E. N. Makhrova

Chair of Differential Equations and Mathematical Analysis, Nizhni Novgorod State University, 23 Gagarin Ave., Nizhny Novgorod, 603950 Russia

Abstract: We say that a dendrite $X$ admits an existence of an arc horseshoe if for any continuous map $f$ of $X$ into itself which has a horseshoe $(A,B)$ one can find a natural number $n$ such that $n$-th iteration of $f$ has an arc horseshoe. We investigate the structure of dendrites admitting the existence of an arc horseshoe.

Keywords: dendrite, horseshoe, arc horseshoe.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:8, 52–61

UDC: 517.938
Received: 24.12.2013

Citation: E. N. Makhrova, “Structure of dendrites admitting an existence of arc horseshoe”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 8, 64–74; Russian Math. (Iz. VUZ), 59:8 (2015), 52–61

Citation in format AMSBIB
\Bibitem{Mak15}
\by E.~N.~Makhrova
\paper Structure of dendrites admitting an existence of arc horseshoe
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 8
\pages 64--74
\mathnet{http://mi.mathnet.ru/ivm9028}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 8
\pages 52--61
\crossref{https://doi.org/10.3103/S1066369X1508006X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937882131}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9028
  • http://mi.mathnet.ru/eng/ivm/y2015/i8/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Makhrova, “On strong sensitive points of continuous maps on dendrites”, European Conference-Workshop Nonlinear Maps and Applications, Journal of Physics Conference Series, 990, IOP Publishing Ltd, 2018, 012006  crossref  mathscinet  isi  scopus
    2. L. S. Efremova, E. N. Makhrova, “One-dimensional dynamical systems”, Russian Math. Surveys, 76:5 (2021), 821–881  mathnet  crossref  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:155
    Full text:30
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022